An Improvement of the Gerretsen’s Inequality for Non-obtuse Triangles Cover Image
  • Price 1.50 €

An Improvement of the Gerretsen’s Inequality for Non-obtuse Triangles
An Improvement of the Gerretsen’s Inequality for Non-obtuse Triangles

Author(s): Šefket Arslanagić
Subject(s): Social Sciences, Education, Library and Information Science, Education and training, School education, Vocational Education, Adult Education, Higher Education , Inclusive Education / Inclusion
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: non-obtuse triangle; inequality; gеneralization

Summary/Abstract: The inequality s2>- 2R2 + 8Rr + 3r2 is proved in the paper as a generalization of the Gerretsen’s inequality s2 >-r (16R -5r) for non-obtuse triangles.

  • Issue Year: 59/2016
  • Issue No: 5
  • Page Range: 493-496
  • Page Count: 4
  • Language: English